564.rash on chin Moderated discussion and help for gluten free, coeliac, celiac, wheat allergies or intolerance, Cookery and recipes part 6

Re rash on chin: from Kelly on 2011-01-27

This is exactly what I was hoping to read. I know I suffer from candida and am on a treatment for it at the moment. But whilst im on it, have developed a rash on both sides of my chin that itch and a little around my nose.



It drives me crazy. Make-up can cover it but when my face is naked it looks terrible.



Im hoping once the candida treatment has finished that my skin will stay clear. For now, I find that betnovate eases the itching and does take the redness down.



You only need a tiny bit too.



No sugar, wheat dairy or yeast for 6 weeks along with an antifungal tablet and acidophilus.



Also cut out anything that can turn into sugar. ie, alcohol. No fruit, nothing with vinegars and lots and lots of green veg.



The rest of me feels amazing. LEAVE ME RASH

Re rash on chin: from Kelly on 2011-01-27

This is exactly what I was hoping to read. I know I suffer from candida and am on a treatment for it at the moment. But whilst im on it, have developed a rash on both sides of my chin that itch and a little around my nose.





It drives me crazy. Make-up can cover it but when my face is naked it looks terrible.





Im hoping once the candida treatment has finished that my skin will stay clear. For now, I find that betnovate eases the itching and does take the redness down.





You only need a tiny bit too.





No sugar, wheat dairy or yeast for 6 weeks along with an antifungal tablet and acidophilus.





Also cut out anything that can turn into sugar. ie, alcohol. No fruit, nothing with vinegars and lots and lots of green veg.





The rest of me feels amazing. LEAVE ME RASH

rash on chin: from Lori on 2011-04-19

I too have been plagued by this rash for months, and after some research of my own, figured it out. It's called perioral dermatitis (Google it). Of course it's one of those weird unexplainable things that women get for no reason. Stop any steroid cream you may be using, change all your facial products, and even the toothpaste/mouth wash you use. Tetracycline (antibiotic) is also recommended. It can recur though, even after all this. Good luck

Re: rash on chin: from Tm on 2011-09-18

TRacie

What your describing sounds like a latex allergic reaction. If it is then it will happen again the next time you go back to any office who uses latex